# SDR UIEA2025032500384

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,337 hours, 18,007 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Switch
- Part number: 215N04333
- Part serial: CFL6878B
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 7 MINS AFTER DEPARTURE, WHILE BOTH ENGINES ARE AT 14.0 FF MOMENTARY. RH ENG FUEL FILTER EICAS MSG AND RH ENG FUEL FILTER REMAINS.( REMOVED AND REPLACED PRESSURE SWITCH IAW AMM 73-34-01-024-001. OPS CHECK GOOD, LEAK CHECK GOOD AND MSG CLEARED. )
